pplwindowsticker100 PRSforMusic logo

Saturday's Schedule 

Monday
Tuesday Wednesday Thursday Friday Saturday Sunday

00.00 - 02.00   Global DJ Broadcast With Markus Schulz

Join Markus for 2 hours (which includes the forum-voted Global Selection track of the week) followed by guest mixes from both established and up-and-coming DJs.

19.00 - 20.00   The BMC Radio Show

1 Hour weekly program presented by Emma Louise Jones. Music policy is big room EDM and House with a little bit of Drum & Bass, Dubstep and Trance. One of the top 10 clubs in the world for over 8 years, BCM Mallorca welcomes over half a million clubbers each summer to see resident DJs like Calvin Harris, Steve Aoki, Steve Angello, DJ Fresh and Example.

04.00 - 06.00   Roger Sanchez Release Yourself Radio Show

Release Yourself with world renowned DJ, Producer,

02.00 - 04.00   Vonyc Sessions with Paul van Dyk

One of the worlds longest running and most popular electronic music programs from a true pioneer of dance music.

09.00 - 12.00   Late Breakfast with Paddy Range

Join Paddy every Saturday for upbeat dance, bassline and club beats for your Late Breakfast. Plus a special hard dance mix from the legend DJ Simon Charnley between 11 and 12

14.00 - 16.00  The Mighty Saturday afternoon Dance Show With Ryan Millns  

Join Ryan every Saturday afternoons as he takes you on a journey through dance music old and new. Plus on this day in history, Celebrity Birthdays sports preview and chatty bits in between

07.00 - 09.00   Triple Dee Radio Show -

This will start your Saturday with Bass & Beats to get you started ;)

12.00 - 14.00   Dance Classics With Colin Handslip

Join Colin every Saturday lunchtime as he plays some of his best dance classics from the eighties and nineties.

16.00 - 17.00   Dance Music Connection With DJK

Join DJ K for your weekend fix of the very best in house music across the globe

22-00 - 00.00   The Global Warm Up With Judge Jules

Join the legendary Judge Jules as he presents the global warm up show 2 hours of the worlds best flashing dance tunes for your Saturday night plus a weekly guess mix

DSCF0891 Judge Jules photo Paul-Van-Dyk Dave Pearce photo 4

17.00 – 18.00   Dave Pearce presents Saturday's Delerium

Join Dave Pearce as he brings you the hottest EDM, Progressive and Trance each week around the globe.

7507154 Markus-Schulz- GDJB cover

06.00 - 07.00   Glitterbox Radio Show

Welcome to the new Glitterbox show from Defected, the place where we celebrate incredible dance music from across the decades.

PICTURE - PADDY RANGE Roger Sanchez Glitterbox radio show

18.00 - 19.00   ROBIN SCHULZ SUGAR RADIO SHOW

Sugar Radio Show presented by Robin Schulz brings his favorite tracks, latest releases and classic hits each and every week. It’s been only four years since Robin Schulz first topped the worldwide singles charts with his acclaimed remix of “Waves (feat. Mr. Probz)” and landed his breakthrough global uber-hit “Prayer in C (feat. Lilly Wood & The Prick)”; practically an eternity in the 30-year-old artist’s fast-paced dance music cosmos! Building on his unique blend of house, electro and pop, the Osnabrück DJ and producer has meanwhile established himself as Germany’s most successful music export of the past two decades in record-breaking time.

DANCE MUSIC CONNECTION BANNER Ryan Millns RS Sugar Radio Show C v1 Defected Radio The BCM Radio Show Photo

20.00 - 21.00   Defected Radio

60mins of the worlds best new underground electronic music from one of the worlds coolest music brands. Hosted by international DJ Sam Divine.

5ik-beats-radio-2

21.00 - 22.00   Danu5ik 5ik Beats Radio

5ik Beats is a radio show mixed by DJ Danu5ik that throws down today’s hottest music. Whether your musical taste is EDM tracks or some of today’s best dance and pop, you are sure to enjoy these 5ik beats.